Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 33, NWS Fort Worth, TX

June 11, 2009Eastland County, Texas

NWS Fort Worth, TX issued this tornado warning at Jun 11, 2009, 3:25 PM CDT for Eastland County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2009, 3:25 PM CDT (20:25 UTC)
Expired
Jun 11, 2009, 4:15 PM CDT
In force
50 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Eastland County, TX

The radar

The Dyess AFB radar (KDYX), 32 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 3:34 PM CDTHAIL 1.75Cisco, TXMARBLE TO GOLFBALL SIZED HAIL IN CISCO
Jun 11, 3:40 PM CDTHAIL 1.75Eastland, TXGOLFBALL HAIL IN EASTLAND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:32 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 544 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1544 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
556 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
544 m²/s²
0-3 km storm-relative helicity
715 m²/s²
Significant tornado parameter
3.1
Supercell composite
55.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 112025
TORFWD
TXC133-112115-
/O.NEW.KFWD.TO.W.0033.090611T2025Z-090611T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT THU JUN 11 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL EASTLAND COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 415 PM CDT

* AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 4 MILES WEST OF CISCO...MOVING EAST AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  CISCO BY 345 PM CDT...
  EASTLAND BY 415 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR CENTRAL TEXAS.

&&

LAT...LON 3249 9884 3236 9881 3235 9909 3244 9910
TIME...MOT...LOC 2025Z 259DEG 9KT 3240 9905

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 11, 2:03 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 11, 2:03 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
203 PM CDT THU JUN 11 2009

.AVIATION...
THUNDESTORMS HAVE MOVED TO THE EAST OF THE METROPLEX TAF SITES AS
OF 18Z. HOWEVER THE AIRMASS TO THE WEST IS SEEING SUNSHINE AND
WITH THE MOIST...UNSTABLE ATMOSPHERE IN PLACE...SHOWERS AND
THUNDERSTORMS MAY REDEVELOP LATE THIS AFTERNOON AND CONTINUE INTO
THE EVENING. HAVE KEPT VFR CONDITIONS BUT PLACED VCTS IN THE
METROPLEX TAFS FOR THE 22Z THROUGH 06Z PERIOD FOR LATE
AFTERNOON/EVENING STORMS. MVFR CEILINGS IN THE WACO AREA WILL
IMPROVE TO VFR IN THE NEXT HOUR. 58

&&

.UPDATE...
NUMEROUS ADJUSTMENTS WITH EARLIER UPDATE. NEW SVR WATCH BOX THRU
6 PM REPLACES BOX THAT WAS EXPIRING. WET MICROBURST POTENTIAL WILL
CONTINUE. FLOODING MORE OF AN ISSUE AS WEST-EAST TRAINING PERSISTS
OVER AREAS THAT HAVE BEEN INUNDATED SINCE YESTERDAY EVENING.
NUMEROUS ROAD CLOSURES FROM WEST DALLAS AND IRVING...THROUGH
DOWNTOWN DALLAS (LAKEWOOD/DEEP ELLUM/FAIR PARK)...TO EAST DALLAS
AND MESQUITE/FORNEY.

LOWERED TEMPERATURES CONSIDERABLY IN AREA OF HEAVIEST RAIN. BACK
EDGE OF PRECIP NOW NEAR TARRANT/PARKER LINE...AND APPEARS
BACKBUILDING TO THE WEST HAS DIMINISHED. FOR THE METROPLEX...A
BREAK IN THE PRECIPITATION MAY OCCUR EARLY IN THE AFTERNOON...BUT
THE ACTIVITY MAY REIGNITE AGAIN LATE AFTERNOON INTO THE EVENING
HOURS...UNFORTUNATELY OVER THE SAME AREAS.

25

&&

.PREV DISCUSSION... /ISSUED 404 AM CDT THU JUN 11 2009/
ANOTHER LINE OF STRONG AND SEVERE THUNDERSTORMS HAS ERUPTED OVER
THE METROPLEX IN THE PAST COUPLE OF HOURS STRETCHING FROM SOUTHERN
WISE COUNTY INTO HENDERSON COUNTY. FLASH FLOODING IS BECOMING THE
MAIN THREAT AS THESE STORMS ARE EFFICIENT RAIN PRODUCERS AND ARE
TRAINING OVER THE SAME AREA. A SEVERE THUNDERSTORM WATCH BOX
REMAINS IN EFFECT FOR MOST OF THE CENTRAL PORTIONS OF THE CWA
THOUGH 8 AM. SOME SMALL HAIL AND ISOLATED HIGH WINDS ARE ALSO
BEING REPORTED WITH THESE STORMS.

PERSISTENT ZONAL PATTERN WILL REMAIN IN PLACE TODAY WITH THE UPPER
LEVEL RIDGE CENTERED OVER CENTRAL MEXICO. EMBEDDED IMPULSES AND
SHORTWAVES IN THE UPPER LEVEL WESTERLY FLOW WILL TRANSGRESS THE
REGION AND ANOTHER MCS IS POSSIBLE LATER TODAY AND TONIGHT.
INSTABILITY WILL AGAIN BE HIGH TODAY AND SEVERE WEATHER IS
EXPECTED. ABUNDANT MOISTURE WITH PWATS OF 1.5-2 INCHES WILL
REMAIN IN PLACE SO THE THREAT FOR FLASH FLOODING WILL CONTINUE
WITH ANY STORMS THAT DEVELOP LATER TODAY. CANNOT PIN POINT EXACTLY
WHEN AND WHERE THUNDERSTORMS OR MCS WILL DEVELOP SO WILL CARRY 30
POPS AREAWIDE THIS AFTERNOON AND EVENING.

ANOTHER ROUND OF STORMS WILL AGAIN BE POSSIBLE FRIDAY AND SATURDAY
AFTERNOONS AND EVENINGS AS PERSISTENT SYNOPTIC PATTERN CONTINUES.
THREAT FOR SEVERE WEATHER WILL CONTINUE AS WELL.

UPPER LEVEL RIDGE IS STILL FORECAST TO BUILD OVER THE REGION BY
MONDAY WITH HIGH TEMPERATURES IN THE UPPER 90S AND TRIPLE DIGITS.
DID NOT MAKE SIGNIFICANT CHANGES TO THE EXTENDED AT THIS
TIME...BUT THE GFS TRIES TO PUSH THE UPPER LEVEL RIDGE INTO THE
SOUTHEAST CONUS DUE TO THE INFLUENCE OF AN UPPER LEVEL LOW OVER
THE WESTERN CONUS WHILE THE ECMWF HOLDS THE RIDGE STRONGLY OVER
THE REGION.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  75  98  78 101  77 /  30  20  20  20  20
WACO, TX              76 100  78 102  78 /  30  20  20  20  20
PARIS, TX             72  96  75  96  76 /  30  20  20  20  20
DENTON, TX            72  98  76 100  76 /  30  20  20  20  20
MCKINNEY, TX          72  98  75  97  76 /  30  20  20  20  20
DALLAS, TX            77 100  80 102  77 /  30  20  20  20  20
TERRELL, TX           72  97  76  97  76 /  30  20  20  20  20
CORSICANA, TX         76  98  77 100  77 /  30  20  20  20  20
TEMPLE, TX            76  99  76 101  77 /  30  20  20  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/25
Hazardous weather outlook, Jun 11, 6:21 AM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
621 AM CDT THU JUN 11 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
621 AM CDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE CONTINUES TO BE A CHANCE FOR SEVERE STORMS TODAY AND TONIGHT
WITH LARGE HAIL...DAMAGING WINDS...AND FLASH FLOOD THE MAIN
THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. ANOTHER LINE OF
STRONG TO SEVERE STORMS MAY DEVELOP THIS AFTERNOON OR EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A CHANCE FOR THUNDERSTORMS WILL CONTINUE FRIDAY AND SATURDAY IN
THE AFTERNOON AND EVENING HOURS. SEVERE WEATHER WILL BE POSSIBLE
WITH ANY STORMS THAT DEVELOP.

HEAT INDEX VALUES WILL REACH THE TRIPLE DIGITS IN SCATTERED
LOCATIONS BEGINNING THIS WEEKEND AND CONTINUING THROUGH THE WEEK.
HEAT INDEX VALUES AT TIMES MAY REACH AS HIGH AS 105 TO 110 DEGREES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

82/JLD

In the hours before

Special weather statement, Jun 11, 1:40 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
140 PM CDT THU JUN 11 2009

TXZ147-148-111915-
ANDERSON TX-FREESTONE TX-
140 PM CDT THU JUN 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN FREESTONE COUNTY
  ANDERSON COUNTY

AT 139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTH OF GUN BARREL CITY...MOVING
SOUTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART...FRANKSTON...
PALESTINE AND FAIRFIELD LAKE STATE PARK.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR PARTS OF FREESTONE AND ANDERSON COUNTIES
BY 200 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
THURSDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3155 9564 3152 9570 3154 9576 3161 9570
      3165 9573 3165 9576 3161 9576 3168 9598
      3188 9634 3202 9605 3208 9543 3185 9544
      3173 9537 3174 9534 3168 9529 3160 9527
TIME...MOT...LOC 1839Z 307DEG 30KT 3210 9616
Local storm report, Jun 11, 2:31 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT THU JUN 11 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     LEWISVILLE              33.04N  96.98W
06/10/2009                   DENTON             TX   PUBLIC

            TREE LIMBS 3 TO 6 INCHES PLUS DIAMETER BROKEN OFF -
            BORDER OF LEWISVILLE & FLOWER MOUND
Local storm report, Jun 11, 2:32 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CDT THU JUN 11 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             GRAHAM                  33.10N  98.58W
06/10/2009  E0.88 INCH       YOUNG              TX   AMATEUR RADIO

0513 PM     HAIL             5 E GRAHAM              33.10N  98.49W
06/10/2009  E0.88 INCH       YOUNG              TX   AMATEUR RADIO

0545 PM     HAIL             PERRIN                  33.03N  98.07W
06/10/2009  E1.75 INCH       JACK               TX   BROADCAST MEDIA

            GOLFBALL HAIL REPORTED FROM PUBLIC.

0555 PM     TSTM WND DMG     14 NW WEATHERFORD       32.90N  97.94W
06/10/2009                   PARKER             TX   EMERGENCY MNGR

            EM REPORTED POWER LINES DOWN AND DAMAGE TO A BARN IN
            ADELL WHITT AREA IN NW PART OF COUNTY.

0602 PM     TSTM WND DMG     1 SW SPRINGTOWN         32.96N  97.69W
06/10/2009                   PARKER             TX   AMATEUR RADIO

            6 INCH LIMBS DOWN

0605 PM     TSTM WND GST     8 S RUNAWAY BAY         33.06N  97.87W
06/10/2009  M80 MPH          WISE               TX   AMATEUR RADIO

            80 MPH MEASURED IN BIG SALTY

0605 PM     TSTM WND DMG     SPRINGTOWN              32.97N  97.68W
06/10/2009                   PARKER             TX   NWS EMPLOYEE

            SEVERAL TREES DOWN OR TOPS RIPPED OFF. SMALL STADIUM
            TICKET BOOTH BLOWN AWAY. ESTIMATED TIME FROM RADAR.

0620 PM     HAIL             4 NW KRUM               33.31N  97.28W
06/10/2009  E0.88 INCH       DENTON             TX   AMATEUR RADIO

            HAMS REPORT NICKEL HAIL IN SLIDELL

0623 PM     HAIL             SANGER                  33.36N  97.18W
06/10/2009  E1.00 INCH       DENTON             TX   AMATEUR RADIO

            HAMS REPORTED QUARTER HAIL IN SANGER

0625 PM     TSTM WND DMG     AZLE                    32.90N  97.53W
06/10/2009                   TARRANT            TX   AMATEUR RADIO

            HAMS MEASURED 75 MPH WINDS IN AZLE

0637 PM     TSTM WND GST     LAKE WORTH              32.81N  97.43W
06/10/2009  M75 MPH          TARRANT            TX   CO-OP OBSERVER

            MEASURED 75 MPH ON BOAT CLUB ROAD

0638 PM     TSTM WND DMG     WILLOW PARK             32.76N  97.65W
06/10/2009                   PARKER             TX   AMATEUR RADIO

            10 INCH TREE LIMBS DOWN

0640 PM     TORNADO          ROANOKE                 33.00N  97.23W
06/10/2009                   TARRANT            TX   AMATEUR RADIO

            DEBRIS AND ROTATION SEEN BY HAM SPOTTERS

0641 PM     TSTM WND GST     FORT WORTH              32.75N  97.34W
06/10/2009  M59 MPH          TARRANT            TX   NWS EMPLOYEE

            MEASURED 59 MPH AT NWS OFFICE

0641 PM     TSTM WND DMG     SOUTHLAKE               32.95N  97.15W
06/10/2009                   TARRANT            TX   NWS EMPLOYEE

            70 MPH WINDS IN SOUTHLAKE...MULTIPLE LIMBS DOWN

0650 PM     TSTM WND DMG     NORTH RICHLAND HILLS    32.86N  97.22W
06/10/2009                   TARRANT            TX   NWS EMPLOYEE

            ESTIMATED 60 TO 65 MPH WINDS. FENCE POSTS SNAPPED AND A
            FEW LIMBS DOWN. N. TARRANT PKWY AND DAVIS BLVD.

0650 PM     TSTM WND DMG     FLOWER MOUND            33.03N  97.09W
06/10/2009                   DENTON             TX   AMATEUR RADIO

            3 FT DIAMETER TREE FELL ONTO A HOUSE AT COLLINS AND
            KILPATRICK IN FLOWER MOUND

0650 PM     TORNADO          FLOWER MOUND            33.03N  97.09W
06/10/2009                   DENTON             TX   NWS EMPLOYEE

            RETIRED NWS EMPLOYEE REPORTED BRIEF TOUCHDOWN 3 MILES
            WEST OF 2499 ON 1171 IN FLOWER MOUND

0653 PM     TSTM WND DMG     FLOWER MOUND            33.03N  97.09W
06/10/2009                   DENTON             TX   AMATEUR RADIO

            THE ROOF IS OFF AND THERE IS WALL DAMAGE TO AN APARTMENT
            BUILDING ON MAIN STREET IN FLOWER MOUND.

0654 PM     TSTM WND DMG     2 SE TROPHY CLUB        32.98N  97.17W
06/10/2009                   TARRANT            TX   TRAINED SPOTTER

            TRAFFIC LIGHT POLE TWISTED 90 DEGREES ALONG HWY 114 ONE
            MILE NW OF WESTLAKE IN DENTON COUNTY. TIME ESTIMATED FROM
            RADAR.

0655 PM     TSTM WND GST     FORT WORTH              32.75N  97.34W
06/10/2009  M64 MPH          TARRANT            TX   ASOS

            64 MPH ON KFWS ASOS

0700 PM     TSTM WND GST     DENTON                  33.21N  97.13W
06/10/2009  E75 MPH          DENTON             TX   TRAINED SPOTTER

            SPOTTER REPORTED 75 MPH WIND GUST NEAR STATE SCHOOL RD
            AND I-35 IN DENTON

0700 PM     TSTM WND DMG     ARLINGTON               32.69N  97.13W
06/10/2009                   TARRANT            TX   NWS EMPLOYEE

            LARGE BRADFORD PEAR TREE SNAPPED AT A RESIDENCE ON
            SUBLETT RD S OF I-20.

0705 PM     HAIL             10 SW DE LEON           32.01N  98.66W
06/10/2009  E1.75 INCH       COMANCHE           TX   TRAINED SPOTTER

            GOLF BALL HAIL IN DOWNING

0705 PM     TSTM WND GST     GRAND PRAIRIE           32.69N  97.02W
06/10/2009  M58 MPH          DALLAS             TX   ASOS

            58 MPH GUSTS AT KGPM ASOS

0709 PM     TSTM WND GST     DALLAS                  32.79N  96.77W
06/10/2009  M64 MPH          DALLAS             TX   ASOS

            64 MPH GUST AT KDFW ASOS

0710 PM     TSTM WND GST     RICHARDSON              32.97N  96.71W
06/10/2009  E70 MPH          DALLAS             TX   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN ALONG WITH SOME FLOODING.

0714 PM     TSTM WND GST     FRISCO                  33.14N  96.81W
06/10/2009  M72 MPH          COLLIN             TX   BROADCAST MEDIA

            72 MPH GUST AT FRISCO FIRE DEPT

0718 PM     FLASH FLOOD      DENTON                  33.21N  97.13W
06/10/2009                   DENTON             TX   AMATEUR RADIO

            SERVICE ROADS ON I-35 IMPASSABLE AND BEING CLOSED

0719 PM     TSTM WND GST     PLANO                   33.05N  96.75W
06/10/2009  M78 MPH          COLLIN             TX   BROADCAST MEDIA

            78 MPH GUST AT PLANO SCHOOL NET

0720 PM     TSTM WND GST     DALLAS                  32.79N  96.77W
06/10/2009  M71 MPH          DALLAS             TX   ASOS

            71 MPH GUST AT KRBD ASOS

0723 PM     FLASH FLOOD      FORT WORTH              32.75N  97.34W
06/10/2009                   TARRANT            TX   AMATEUR RADIO

            THREE FEET OF WATER OVER ROAD AT BRYANT IRVING AND I-20
            IN SOUTEHRN FORT WORTH

0735 PM     TSTM WND DMG     CELINA                  33.32N  96.78W
06/10/2009  70               COLLIN             TX   FIRE DEPT/RESCUE

            NUMEROUS 6-10 TREES AND POWERLINES DOWN ACROSS SALINA.

0735 PM     TSTM WND GST     CELINA                  33.32N  96.78W
06/10/2009  E70 MPH          COLLIN             TX   FIRE DEPT/RESCUE

0735 PM     TSTM WND DMG     CELINA                  33.32N  96.78W
06/10/2009                   COLLIN             TX   FIRE DEPT/RESCUE

            NUMEROUS 6-10 INCH TREES AND POWERLINES DOWN ACROSS
            CELINA.

0746 PM     TSTM WND GST     WAXAHACHIE              32.41N  96.85W
06/10/2009  E60 MPH          ELLIS              TX   AMATEUR RADIO

0750 PM     FLASH FLOOD      RED OAK                 32.52N  96.81W
06/10/2009                   ELLIS              TX   AMATEUR RADIO

            SOME STREETS FLOODED IN RED OAK.

0755 PM     TSTM WND GST     ENNIS                   32.34N  96.63W
06/10/2009  E60 MPH          ELLIS              TX   AMATEUR RADIO

            HAMS REPORT 60 MPH WINDS IN ENNIS

0805 PM     TSTM WND DMG     BONHAM                  33.59N  96.18W
06/10/2009                   FANNIN             TX   AMATEUR RADIO

            TREES AND POWER LINES DOWN THROUGHOUT BONHAM

0827 PM     TSTM WND GST     4 S WILLS POINT         32.65N  96.01W
06/10/2009  E65 MPH          VAN ZANDT          TX   TRAINED SPOTTER

            S OF WILLS POINT

0830 PM     TSTM WND GST     PETTY                   33.60N  95.81W
06/10/2009  E60 MPH          LAMAR              TX   AMATEUR RADIO

            IN PETTY

0845 PM     TSTM WND DMG     1 N STAR                31.49N  98.32W
06/10/2009                   HAMILTON           TX   PUBLIC

            S.O. RELAYED REPORT OF PUBLIC REPORT OF NUMEROUS TREES
            DOWN JUST N OF STAR.

0905 PM     TSTM WND GST     PARIS                   33.67N  95.55W
06/10/2009  E65 MPH          LAMAR              TX   AMATEUR RADIO

0911 PM     HAIL             EVANT                   31.48N  98.15W
06/10/2009  E2.50 INCH       HAMILTON           TX   TRAINED SPOTTER

            SPOTTER REPORTED HAIL COVERING THE GROUND IN EVANT.
            LARGEST STONES 2.5 INCHES.

0911 PM     TSTM WND DMG     2 S VAN                 32.49N  95.64W
06/10/2009                   VAN ZANDT          TX   BROADCAST MEDIA

            ONE 18 WHEELER WAS BLOWN ON ITS SIDE AND ANOTHER WAS
            BLOWN OFF THE ROAD NEAR I-20 AND HWY 110 SOUTH OF VAN.
	    TIME ESTIAMTED FROM RADAR.

0912 PM     TSTM WND DMG     VAN                     32.52N  95.64W
06/10/2009                   VAN ZANDT          TX   TRAINED SPOTTER

            TREES ACROSS HIGHWAY 110 IN VAN

0912 PM     TSTM WND GST     GRAND SALINE            32.68N  95.71W
06/10/2009  E60 MPH          VAN ZANDT          TX   AMATEUR RADIO

            HAMS REPORTED 60 MPH IN GRAND SALINE

0915 PM     TSTM WND DMG     VAN                     32.52N  95.64W
06/10/2009                   VAN ZANDT          TX   AMATEUR RADIO

            HAMS REPORTED POWERLINES DOWN AND 60 MPH WINDS IN VAN

0921 PM     TSTM WND GST     BLOSSOM                 33.66N  95.38W
06/10/2009  E60 MPH          LAMAR              TX   AMATEUR RADIO

            IN RENO AND BLOSSOM

0921 PM     TSTM WND DMG     CAYUGA                  31.96N  95.97W
06/10/2009                   ANDERSON           TX   EMERGENCY MNGR

            LARGE TREES DOWN IN CAYUGA. SIZE UNKNOWN AT THIS TIME.

0950 PM     HAIL             1 E COPPERAS COVE      31.12N  97.88W
06/10/2009  E0.75 INCH       CORYELL            TX   AMATEUR RADIO

            PENNY HAIL REPORTED AT FORT HOOD IN CORYELL COUNTY.

1054 PM     HAIL             2 ENE AZLE              32.91N  97.50W
06/10/2009  E0.75 INCH       TARRANT            TX   AMATEUR RADIO
Special weather statement, Jun 11, 2:47 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
247 PM CDT THU JUN 11 2009

TXZ121-112015-
KAUFMAN TX-
247 PM CDT THU JUN 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  KAUFMAN COUNTY

AT 246 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS OCCURRING ACROSS KAUFMAN COUNTY. THE
STORMS WERE MOVING EAST AT 25 MPH...AND COULD PRODUCE ANOTHER ROUND
OF 1 TO 2 INCHES OF RAINFALL BY 4 PM.

CITIES IN THE PATH OF THESE STORMS INCLUDE COMBINE...COTTONWOOD...
CRANDALL...GRAYS PRAIRIE...KAUFMAN...KEMP AND TERRELL.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
THURSDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3236 9645 3241 9644 3246 9649 3251 9651
      3253 9650 3254 9653 3273 9651 3276 9609
      3237 9608
TIME...MOT...LOC 1946Z 267DEG 23KT 3251 9633
Special weather statement, Jun 11, 2:54 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 PM CDT THU JUN 11 2009

TXZ141-112030-
COMANCHE TX-
254 PM CDT THU JUN 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  COMANCHE COUNTY

AT 253 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS MOVING EAST AT 20 MPH OVER THE WESTERN
PART OF COMANCHE COUNTY. THE ATMOSPHERE IS VERY UNSTABLE AND ANY ONE
OF THESE STORMS COULD BECOME SEVERE RAPIDLY.

CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE...DE LEON AND
GUSTINE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 3225 9856 3221 9851 3195 9833 3198 9826
      3185 9817 3171 9846 3171 9849 3173 9849
      3172 9854 3173 9866 3202 9890 3207 9892
TIME...MOT...LOC 1953Z 257DEG 19KT 3195 9880
Special weather statement, Jun 11, 3:13 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
313 PM CDT THU JUN 11 2009

TXZ129-112045-
EASTLAND TX-
313 PM CDT THU JUN 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTLAND COUNTY

AT 314 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF EASTLAND...MOVING EAST AT 55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CISCO...EASTLAND...RANGER
AND RISING STAR.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 3250 9848 3231 9848 3210 9893 3210 9910
      3250 9910
TIME...MOT...LOC 2014Z 266DEG 46KT 3240 9885

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:05 PM CDTSevere Thunderstorm WarningFWDErath, Hamilton55 min
Jun 10, 7:07 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson53 min
Jun 10, 7:24 PM CDTSevere Thunderstorm WarningFWDGrayson55 min
Jun 10, 7:31 PM CDTSevere Thunderstorm WarningFWDComanche59 min
Jun 10, 7:33 PM CDTAreal Flood AdvisoryFWDCollin, Dallas3 hr
Jun 10, 7:36 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall39 min
Jun 10, 7:44 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt61 min
Jun 10, 7:55 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills65 min
Jun 10, 7:56 PM CDTAreal Flood AdvisoryFWDComanche, Erath, Hamilton3 hr
Jun 10, 7:58 PM CDTSevere Thunderstorm WarningFWDCollin, Rockwall17 min
Jun 10, 8:00 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro, Van Zandt60 min
Jun 10, 8:03 PM CDTAreal Flood AdvisoryFWDCollin, Kaufman, Rockwall3 hr
Jun 10, 8:05 PM CDTAreal Flood AdvisoryFWDEllis3 hr
Jun 10, 8:06 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Lamar, Rains, Van Zandt84 min
Jun 10, 8:33 PM CDTSevere Thunderstorm WarningFWDNavarro57 min
Jun 10, 8:49 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills56 min
Jun 10, 8:57 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson, Van Zandt48 min
Jun 10, 9:03 PM CDTSpecial Weather StatementFWDParker27 min
Jun 10, 9:28 PM CDTSevere Thunderstorm WarningFWDLamar17 min
Jun 10, 9:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Jun 10, 9:50 PM CDTSpecial Weather StatementFWDPalo Pinto25 min
Jun 10, 9:57 PM CDTSpecial Weather StatementFWDFreestone33 min
Jun 10, 10:02 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker58 min
Jun 10, 10:39 PM CDTSevere Thunderstorm WarningFWDTarrant66 min
Jun 10, 10:42 PM CDTAreal Flood AdvisoryFWDBell2 hr
Jun 10, 10:45 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam30 min
Jun 10, 10:47 PM CDTAreal Flood AdvisoryFWDTarrant118 min
Jun 10, 11:28 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Jun 10, 11:30 PM CDTAreal Flood AdvisoryFWDDallas3 hr
Jun 11, 12:48 AM CDTSpecial Weather StatementFWDKaufman27 min
Jun 11, 2:04 AM CDTSpecial Weather StatementFWDHenderson26 min
Jun 11, 2:14 AM CDTSevere Thunderstorm WarningFWDHenderson23 min
Jun 11, 2:21 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis39 min
Jun 11, 2:32 AM CDTFlash Flood WarningFWDParker, Tarrant118 min
Jun 11, 2:39 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant66 min
Jun 11, 2:49 AM CDTFlash Flood WarningFWDDallas6 hr
Jun 11, 2:57 AM CDTSevere Thunderstorm WarningFWDDallas63 min
Jun 11, 3:02 AM CDTSevere Thunderstorm WarningFWDEllis, Kaufman58 min
Jun 11, 3:16 AM CDTFlash Flood WarningFWDKaufman119 min
Jun 11, 3:41 AM CDTSevere Thunderstorm WarningFWDEllis, Johnson, Tarrant64 min
Jun 11, 3:54 AM CDTSpecial Weather StatementFWDHenderson66 min
Jun 11, 3:59 AM CDTSevere Thunderstorm WarningFWDKaufman46 min
Jun 11, 4:32 AM CDTSpecial Weather StatementFWDDenton58 min
Jun 11, 4:39 AM CDTSevere Thunderstorm WarningFWDNavarro66 min
Jun 11, 4:44 AM CDTSevere Thunderstorm WarningFWDEllis31 min
Jun 11, 4:53 AM CDTSpecial Weather StatementFWDHenderson37 min
Jun 11, 4:55 AM CDTAreal Flood AdvisoryFWDEllis3 hr
Jun 11, 5:00 AM CDTSpecial Weather StatementFWDDallas30 min
Jun 11, 5:06 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson54 min
Jun 11, 5:37 AM CDTSevere Thunderstorm WarningFWDFreestone, Limestone, Navarro53 min
Jun 11, 5:46 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant, Wise3 hr
Jun 11, 5:52 AM CDTSevere Thunderstorm WarningFWDAnderson53 min
Jun 11, 6:28 AM CDTSevere Thunderstorm WarningFWDDenton32 min
Jun 11, 6:52 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton53 min
Jun 11, 7:01 AM CDTRiver Flood WarningFWDDallas7 hr
Jun 11, 7:22 AM CDTAreal Flood AdvisoryFWDCollin113 min
Jun 11, 7:22 AM CDTSpecial Weather StatementFWDKaufman23 min
Jun 11, 7:43 AM CDTSpecial Weather StatementFWDYoung32 min
Jun 11, 7:46 AM CDTSpecial Weather StatementFWDDallas29 min
Jun 11, 7:53 AM CDTFlash Flood WarningFWDKaufman3 hr
Jun 11, 8:04 AM CDTRiver Flood WarningFWDDallas53 hr
Jun 11, 8:09 AM CDTSpecial Weather StatementFWDJack36 min
Jun 11, 8:23 AM CDTAreal Flood AdvisoryFWDTarrant112 min
Jun 11, 8:30 AM CDTFlash Flood WarningFWDDallas3 hr
Jun 11, 8:31 AM CDTSpecial Weather StatementFWDHenderson29 min
Jun 11, 8:56 AM CDTSpecial Weather StatementFWDDallas34 min
Jun 11, 9:04 AM CDTSpecial Weather StatementFWDParker26 min
Jun 11, 9:11 AM CDTRiver Flood WarningFWDDenton3 hr
Jun 11, 9:24 AM CDTSevere Thunderstorm WarningFWDDallas51 min
Jun 11, 9:30 AM CDTSpecial Weather StatementFWDParker30 min
Jun 11, 9:37 AM CDTSpecial Weather StatementFWDAnderson23 min
Jun 11, 9:43 AM CDTSevere Thunderstorm WarningFWDKaufman62 min
Jun 11, 10:04 AM CDTFlash Flood WarningFWDParker, Tarrant3 hr
Jun 11, 10:26 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant64 min
Jun 11, 10:41 AM CDTFlash Flood WarningFWDKaufman3 hr
Jun 11, 10:52 AM CDTRiver Flood WarningFWDDallas6 hr
Jun 11, 10:58 AM CDTSpecial Weather StatementFWDAnderson32 min
Jun 11, 11:04 AM CDTSevere Thunderstorm WarningFWDAnderson41 min
Jun 11, 11:08 AM CDTSpecial Weather StatementFWDVan Zandt37 min
Jun 11, 11:13 AM CDTFlash Flood WarningFWDDallas, Rockwall4 hr

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.